# SDR NACA20010019

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 62,286 hours
- Engine: Pwa R2800CB3
- Engine time: 72 hours
- System (JASC): 7411 · Low Tension Coil
- Part: Coil
- Part number: 10553991C
- Condition: Shorted
- Location: Nr 5 Cylinder
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUTDOWN AT 2224Z DUE TO 1 BACKFIRE AND LOW COMPRESSION PATTERN ON CYLINDER NR 5.  REPLACED NR 5 CYLINDER COIL, CHECKED PLUGS, LEADS, AND Y-LEAD (ALL GOOD).  NORMAL ANALYZER ON RUNNUP, COMPRESSION CHECK 70/80.
